MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 20ML E/T; SYRINGE, PISTON

BECTON DICKINSON SYRINGE 20ML E/T; SYRINGE, PISTON
Catalog Number 300613
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
Seal on the plunger has a piece of rubber on it.Additional information from customer: the piece of rubber is attached to the stopper.
 
Additional Manufacturer Narrative
Pr (b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.H3 other text : see h10 manufacture narrative.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up mdr for device evaluation: two photos and one physical sample were provided to our quality team for investigation.Through visual inspection, a black piece which corresponds to the stopper, was observed within the syringe.A device history review was performed for the reported lot 2312046, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this incident.The stopper is provided by an external supplier.Incoming inspections are performed according to procedure, including verification the stoppers are complete and not deformed.The quality certificate was reviewed for the stopper batches used with syringes from lot 2312046, no issues were identified.Retained samples of the reported lot were used for additional evaluation.All stoppers were inspected and no damage or other defects were observed on any of the devices.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures, no issues related to the reported incident were found.Based on the sample evaluation, it is believed this incident is related to an issue during the stopper manufacturing.We have notified the supplier of this incident.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
SYRINGE 20ML E/T
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18958394
Report Number3003152976-2024-00182
Device Sequence Number4580109
Product Code FMF
UDI-Device Identifier30382903006138
UDI-Public(01)30382903006138
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300613
Device Lot Number2312046
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer08/09/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown